Does anyone have bone pain day after taking this drug. Only started this two weeks ago and had pain for about 15 minutes day after taking.
Hello there, I've been taking this for the past three months but don't experience this. I'm not in a position to say whether it's linked or not, definitely get a medical opinion and call your specialist nurse/consultant. You could also call the National Osteoporosis Society's helpline on 0845 450 0230. I spoke to one of their nurses who was really helpful. Hope things start to improve soon.
Thanks for your help. Bone pain is one of the side effects listed but as it only lasts for a short period on day after taking I haven't contacted anyone yet, also it is only just above the ankle. I have only taken two tabs so far and it should improve according to leaflet. The
Good to hear that the leaflet says it should improve. Out of interest, were you told how long you would need to take it for? When I saw the consultant earlier this year she told me it was for 3 years minimum, but the nurse told me this week it was at least 5 years, and I'll have another DEXA (number 4!) next April to assess my bone health again. All the best.
Haven't been told how long I will be on them but will ask at my next appt. which is in October.
Hiya Marm. I take alendronic acid (bisphosphonate) but not had any bone pain. I also started taking AdCal-D3 at the same time but unsure that would make any difference. If it continues I'd see your GP or ring your Rheumy nurse to ask if this is to be expected.
I tried AA but it completely wiped me out. I do take CALCICHEW as well. Also tried HYDROXYCHLOROQUINE but had an allergic reaction.
I've not had any problems on AA but fortunately generally tolerant of drugs. I think mentioning it would be best if you're predisposed to problems with some meds.
I have heard that people have gotten some bad side effects even after the first dose. I have had it for...
Can anyone tell me anything about Diclofenac? As an anti-inflammatory I found it very helpful for my...
harder having to wake up early, get up and take it without taking my painkillers and then having to sit...